Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lmontgom

Retin-A Micro Gel After Accutane

Recommended Posts

Has anyone here used Retin-A Micro Gel after a round of Accutane? My derm just prescribed me the gel (.04% strength) and I finished Accuatne yesterday, and since my skin is incredibly sensitive I'm starting out applying it only every 3 or 4 days and gradually working my way up to every other day and finally every day. So, if you have used Tretinoin gel post-Accutane, how did it work out for you? Thanks!

Share this post


Link to post
Share on other sites

I've closed your topic in the Accutane Posts section as there's no need to have two topics asking the same question. Best to keep this one open as your question relates directly to topical retinoids. Thanks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×